MathSciNet Relay Station
MathSciNet bibliographic data
MR1644091 (99f:14054) 14J40 (14J32 32J18)
Matsushita, Daisuke On fibre space structures of a projective irreducible symplectic manifold. Topology 38 (1999), no. 1, 79–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement